Alert archive / Missouri / Flash Flood Warnings in 2006
Flash Flood Warning 49, NWS Springfield, MO
NWS Springfield, MO issued this flash flood warning at May 29, 2006, 6:31 PM CDT for Dallas County, Laclede County, Missouri. It was in force for 6 hr. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 29, 2006, 6:31 PM CDT (23:31 UTC)
- Expired
- May 30, 2006, 12:30 AM CDT
- In force
- 6 hr
- Issued by
- NWS Springfield, MO
- Area
- Counties, with a storm outline in the text
Counties Dallas County, MO, Laclede County, MO
The radar
The Springfield radar (KSGF), 85 km from the middle of the area, began a volume at 23:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 29, 6:34 PM CDT | FLASH FLOOD | 3 N Long Lane, MO | WATER WAS OVER HIGHWAY PP BUT HAS RECEDED |
| May 29, 7:00 PM CDT | FLASH FLOOD | Eldridge, MO | WATER OVER ROAD IN TOWN |
| May 29, 7:25 PM CDT | FLASH FLOOD | 4 S Eldridge, MO | 8 INCH OF WATER OVER HIGHWAY AA |
| May 29, 7:25 PM CDT | FLASH FLOOD | 4 S Eldridge, MO | 8 INCH OF WATER OVER HIOGHWAY AA |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this flash flood warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 11.5 hours before the alert went out and 136 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1080 J/kg
- Mixed-layer CIN
- -72 J/kg
- Mixed-layer LCL
- 1043 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- -3 m²/s²
- 0-3 km storm-relative helicity
- 37 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS53 KSGF 292336 FFWSGF MOC059-105-300530- BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE SPRINGFIELD MO 631 PM CDT MON MAY 29 2006 THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A * FLASH FLOOD WARNING FOR... DALLAS COUNTY IN SOUTHWEST MISSOURI. LACLEDE COUNTY IN SOUTHWEST MISSOURI. * UNTIL 1230 AM CDT. * AT 628 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA. DOPPLER RADAR ESTIMATED BETWEEN ONE AND TWO INCHES OF RAIN HAD FALLEN IN EASTERN DALLAS COUNTY...AND NORTHERN LACLEDE COUNTY SINCE 530 PM...WITH AN ADDITIONAL ONE INCH OF RAINFALL THROUGH 730 PM. ATMOSPHERIC CONDITIONS ARE VERY CONDUCIVE THIS EVENING FOR TORRENTIAL RAINFALL...LEADING TO RAINFALL RATES OF TWO INCHES OR MORE PER HOUR. * SLOW MOVING THUNDERSTORMS ARE PRODUCING TORRENTIAL RAINFALL IN THE WARNED AREA. RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO OCCUR. MORE OF THE ACTIVITY WILL TRAIN OVER THE SAME AREAS FOR ANOTHER HOUR OR TWO...AND PRODUCE LOCALIZED FLOODING IN LOW LYING AREAS...ESPECIALLY THE SMALL TRIBUTARIES WHICH HAVE LOW WATER CROSSINGS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. VEHICLES CAUGHT IN RISING WATER SHOULD BE ABANDONED QUICKLY. MOVE TO HIGHER GROUND. TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN SPRINGFIELD. LAT...LON 3787 9241 3750 9236 3751 9307 3788 9307 $$ JLT
2 follow-up statements
000 WGUS73 KSGF 300124 FFSSGF FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 821 PM CDT MON MAY 29 2006 MOC059-105-300530- LACLEDE MO-DALLAS MO- 821 PM CDT MON MAY 29 2006 ...FLASH FLOOD WARNING REMAINS IN EFFECT FOR DALLAS AND LACLEDE COUNTIES UNTIL 1230 AM CDT... AT 815 PM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED THAT FLASH FLOODING WAS OCCURRING IN LOCALIZED AREAS OF LACLEDE AND DALLAS COUNTIES. A LOW WATER CROSSING ACROSS EASTERN DALLAS COUNTY...NEAR LONG LANE WAS FLOODED EARLIER BUT HAS RECEDED AS OF 8 PM. A LARGE AREA OF EXCESSIVE RAINFALL OCCURRED ACROSS THE WARNED AREA...ESPECIALLY NORTH OF INTERSTATE 44 BETWEEN BENNETT SPRINGS AND ELDRIDGE WHERE EARLIER FLOODING WAS REPORTED. BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODING. IF FLOODING IS OBSERVED ACT QUICKLY. MOVE UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING. LAT...LON 3787 9241 3750 9236 3751 9307 3788 9307 $$ JLT
000 WGUS73 KSGF 300524 FFSSGF FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 1224 AM CDT TUE MAY 30 2006 MOC059-105-300534- LACLEDE MO-DALLAS MO- 1224 AM CDT TUE MAY 30 2006 ...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR DALLAS AND LACLEDE COUNTIES HAS BEEN ALLOWED TO EXPIRE... EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED... PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY. LAT...LON 3787 9241 3750 9236 3751 9307 3788 9307 $$ GAGAN
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at May 29, 1:59 PM CDT, 4 hours 32 minutes earlier.
Area forecast discussion, May 29, 1:59 PM CDT, 4 hours 32 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 159 PM CDT MON MAY 29 2006 ...MESOSCALE CONVECTIVE DISCUSSION... UPDRAFTS ARE STARTING TO INITIATE ACROSS CENTRAL MISSOURI...AND WOULD SUSPECT THAT OTHER AREAS OF INITIATION WILL OCCUR OVER THE NEXT COUPLE OF HOURS. PARTICULARLY OVER WEST CENTRAL MISSOURI (VERNON...ST. CLAIR...BARTON COUNTIES)...WHERE OUTFLOW FROM THE EAST KANSAS CONVECTION IS BEGINNING TO INTERACT WITH THE UNSTABLE AIRMASS. EXTREME SOUTHEAST KANSAS (BOURBON...CRAWFORD...AND CHEROKEE) COUNTIES MAY BE IN A GOOD AREA FOR INITIATION AS WELL. AS EXPECTED...THE AIRMASS OVER SOUTHERN AND CENTRAL MISSOURI HAS BECOME QUITE UNSTABLE...AND PRIME FOR THE DEVELOPMENT OF STRONG TO SEVERE THUNDERSTORMS. THE LATEST ANALYSIS WOULD SUGGEST THAT 100MB CAPES HAVE INCREASED TO VALUES BETWEEN 1500 - 2500 J/KG. WEAK WIND FIELDS THROUGH THE ENTIRE ATMOSPHERIC COLUMN INDICATE THAT SHEAR FOR ORGANIZED STORMS REMAINS VERY LIMITED. HOWEVER...LARGE AMOUNTS OF CAPE WILL STILL BE SUFFICIENT FOR LOCALIZED MICROBURST WINDS IN EXCESS OF 60 MPH. LARGE CAPE VALUES WITHIN THE -10 TO -30 LAYER WOULD ALSO SUPPORT THE POTENTIAL FOR LARGE HAIL UP TO THE SIZE OF HALF DOLLARS. DUE TO EXISTING WEAK WIND FIELDS...STORM MOTIONS WILL LIKELY BE SLOW. SLOW STORM MOTIONS ALONG WITH HIGH VALUES OF MOISTURE IN PLACE WILL SET THE STAGE FOR LOCALIZED FLASH FLOODING. OUR SERVICE HYDROLOGIST WILL BE INTERROGATING ANY FLASH FLOOD ISSUES THAT MAY UNFOLD. CRAMER && .DISCUSSION... SYNOPTIC COLD FRONT IS CURRENTLY POSITIONED ACROSS KANSAS...AND WILL GRADUALLY SHIFT EAST OVER THE NEXT COUPLE OF DAYS. THIS FEATURE MAY NOT IMPACT EASTERN KANSAS OR SW MISSOURI UNTIL WEDNESDAY AS IT SHIFTS THROUGH. IN THE MEANTIME...A HIGHLY UNSTABLE AND MOIST AIRMASS WILL REMAIN IN PLACE...WHICH MEANS SCATTERED SHOWERS AND THUNDERSTORMS WILL OCCUR IN ALMOST EVERY PERIOD THROUGH WEDNESDAY NIGHT. THE BEST CHANCES FOR WIDESPREAD DECENT RAINFALL WILL LIKELY OCCUR ON WEDNESDAY DURING THE FRONTS PASSAGE THROUGH THE OZARKS. BY WEDNESDAY...THE FRONT WILL ASSUME MORE OF AN EAST TO WEST ORIENTATION...AND WILL HAVE THE POTENTIAL TO TEMPORARILY STALL OUT SOMEWHERE ACROSS SOUTHERN MISSOURI. GIVEN THE UNSEASONABLY HIGH MOISTURE CONTENT WITHIN THIS AIRMASS...LOCALIZED FLOODING WILL NEED TO BE MONITORED CLOSELY THROUGH WEDNESDAY NIGHT. GUIDANCE HAS BEEN COMING IN COOLER WITH TEMPERATURES FOR BOTH TUESDAY AND WEDNESDAY...WHICH MAKES SINCE WITH THE AMOUNT OF CLOUD COVER EXPECTED. WENT AHEAD AND TRENDED TEMPS IN THAT DIRECTION. DEPENDING ON WHETHER OR NOT THE FRONT STALLS OUT OVER SOUTHERN MISSOURI...STORMS COULD BE POSSIBLE AGAIN ON THURSDAY AFTERNOON ALONG AND SOUTH OF HIGHWAY 60. LOOKING DEEPER INTO THE EXTENDED PERIODS...MEDIUM RANGE MODELS ARE SUGGESTING THAT THE OVERALL UPPER AIR PATTERN IS GOING TO TRANSITION INTO A TYPICAL JUNE AND JULY STRUCTURE. SUB TROPICAL HIGH REALLY BEGINS TO BUILD OVER THE DESERT SOUTHWEST...WHICH INDUCES A RIDGE OVER THE ENTIRE INTERMOUNTAIN WEST. THIS WILL ALLOW FOR NORTHWEST FLOW TO SET UP ACROSS THE NATIONS MIDSECTION...PUSHING THE FRONT INTO THE DEEP SOUTH. A DRIER AIRMASS WILL RESULT OVER THE OZARKS...DECREASING RAIN CHANCES AND CLOUD COVER. THERE ARE SOME INDICATIONS THAT THE SUBTROPICAL HIGH WILL BEGIN TO MIGRATE EAST...WHICH WOULD SUGGEST PRETTY HOT TEMPERATURES BY LATE NEXT WEEKEND OR EARLY NEXT WORK WEEK. BUT UNTIL THEN...TEMPERATURES CLOSE TO SEASONAL NORMS ARE EXPECTED WITH THE DRY CONDITIONS. CRAMER && .AVIATION... FORECAST CONCERNS FOR THE 18Z TAFS CENTER AROUND STORM POTENTIAL THIS AFTERNOON AND AGAIN TUESDAY MORNING/AFTERNOON. WITH DEWPOINT TEMPS LEVELING OUT IN THE MID TO UPPER 60S IN THE NEXT FEW HOURS AND TEMPS RISING INTO THE MID TO UPPER 80S...EXPECT CUMULUS BASES TO END UP AROUND 4000-4500 FEET. MODIFYING OUR LATEST SOUNDING WITH CURRENT CONDITIONS SHOWS CONVECTIVE TEMPERATURES HAVE ALREADY BEEN REACHED. WITH NO STRONG FOCUSING MECHANISM OVER THE REGION...DIDNT FEEL CONFIDENT ENOUGH TO INCLUDE TEMPO THUNDER AT THIS TIME...BUT DID MENTION VICINITY THUNDER FROM 19Z TO 01Z. MAIN FRONT WILL DRIFT INTO JOPLIN VICINITY TUESDAY MORNING. BUT WILL TAKE A WAIT AND SEE ON THUNDER BEFORE ADDING TO TAF. TERRY && .SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. WFO SGF
Hazardous weather outlook, May 29, 12:55 PM CDT, 5 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 1255 PM CDT MON MAY 29 2006 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-301430- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 1255 PM CDT MON MAY 29 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. WEATHER HAZARDS EXPECTED: SCATTERED STRONG TO SEVERE THUNDERSTORMS CONTAINING DAMAGING WIND GUSTS IN EXCESS OF 60 MPH...HAIL UP TO THE SIZE OF QUARTERS...AND LOCALIZED FLASH FLOODING. AREAS AFFECTED AND TIMING: STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON AND THIS EVENING ACROSS ALL OF EXTREME SOUTHEAST KANSAS AND THE MISSOURI OZARKS. DISCUSSION: THE LATEST FORECAST ANALYSIS SUGGESTS THAT A VERY MOIST AND UNSTABLE ATMOSPHERE WILL TAKE SHAPE ACROSS EXTREME SOUTHEAST KANSAS AND THE MISSOURI OZARKS THIS AFTERNOON AND EVENING. WIND SHEAR REMAINS VERY WEAK AND SUMMER LIKE...HOWEVER...STRONG INSTABILITY WILL COMPENSATE FOR THE LOW SHEAR AND BECOME SUFFICIENT FOR THE DEVELOPMENT OF STRONG TO SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING. LOCALIZED MICROBURSTS WILL BE POSSIBLE WITH WIND GUSTS IN EXCESS OF 60 MPH ALONG WITH HAIL UP TO THE SIZE OF QUARTERS. ADDITIONAL THUNDERSTORMS ARE POSSIBLE GENERALLY AFTER MIDNIGHT NORTHWEST OF AN ANDERSON...TO SPRINGFIELD...TO VERSAILLES LINE. A FEW STORMS MAY PRODUCE HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS IN EXCESS OF 60 MPH. ALSO...GIVEN THE AMOUNT OF MOISTURE THAT THE AIRMASS OVER THE REGION IS CAPABLE OF HOLDING...ALONG WITH THE LOW SHEARED ENVIRONMENT...ANY HEAVY THUNDERSTORM THAT MOVES SLOWLY OVER A LOCALIZED AREA COULD PRODUCE FLASH FLOODING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. SEVERAL PERIODS OF SCATTERED THUNDERSTORMS ARE POSSIBLE THROUGH EARLY THURSDAY AS AN UNSTABLE AIRMASS WILL BE IN PLACE AHEAD OF A FRONT WHICH WILL SLOWLY PUSH THROUGH THE REGION. WIDESPREAD SEVERE WEATHER IS NOT EXPECTED...ALTHOUGH INSTABILITY MAY BE SUFFICIENT FOR ISOLATED SEVERE STORMS AND LOCALLY HEAVY RAINFALL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND THIS EVENING FOR OBSERVATIONS OF DAMAGING STRAIGHT LINE WINDS AND LARGE HAIL. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) CRAMER
In the hours before
Special weather statement, May 29, 4:28 PM CDT, 2 hours 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 428 PM CDT MON MAY 29 2006 MOZ057-069-292215- CAMDEN-MILLER- 428 PM CDT MON MAY 29 2006 ...SIGNIFICANT WEATHER ALERT FOR CAMDEN AND MILLER COUNTIES UNTIL 515 PM CDT... AT 427 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 10 MILES SOUTHEAST OF CAMDENTON TO ST. ELIZABETH...OR ALONG A LINE EXTENDING FROM 10 MILES SOUTHEAST OF CAMDENTON TO 18 MILES EAST OF OSAGE BEACH...AND MOVING NORTHEAST AT 15 MPH. PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THESE STORMS. TERRY
Special weather statement, May 29, 5:47 PM CDT, 44 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 547 PM CDT MON MAY 29 2006 MOZ056-057-069-292345- CAMDEN-MILLER-MORGAN- 547 PM CDT MON MAY 29 2006 ...SIGNIFICANT WEATHER ALERT FOR CAMDEN...MILLER AND MORGAN COUNTIES INCLUDING THE LAKE OF THE OZARKS UNTIL 645 PM CDT... AT 544 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A LINE OF STRONG THUNDERSTORMS EXTENDING FROM HIGH POINT TO MACKS CREEK...OR ALONG A LINE EXTENDING FROM 6 MILES NORTH OF ELDON TO 12 MILES WEST OF CAMDENTON. THESE STORMS WERE DRIFTING EASTWARD AT 5 MPH. THESE STORMS WILL AFFECT THE LAKE OF THE OZARKS AND PRODUCE WINDS TO NEARLY 50 MPH...SMALL HAIL...AND EXTREMELY DANGEROUS CLOUD TO GROUND LIGHTNING. PERSONS OUTDOORS SHOULD SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS. BOATERS SHOULD GET OFF THE LAKE AND SEEK SAFE HARBOR. THUNDERSTORMS POSE A VARIETY OF THREATS TO BOATERS INCLUDING HIGH WINDS AND WAVES AND CLOUD TO GROUND LIGHTNING. REMEMBER LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS...DO NOT TAKE THESE STORMS LIGHTLY IZZI
Local storm report, May 29, 6:06 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
606 PM CDT MON MAY 29 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0503 PM HAIL 4 NW WINDYVILLE 37.75N 92.98W
05/29/2006 E0.75 INCH DALLAS MO CO-OP OBSERVER
&&
GIZZILocal storm report, May 29, 6:25 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
625 PM CDT MON MAY 29 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0620 PM HEAVY RAIN 3 NE MACKS CREEK 38.00N 92.93W
05/29/2006 M2.50 INCH CAMDEN MO PUBLIC
2.50 INCHES OF RAIN FELL IN ABOUT 50 MINUTES TIME WITH
SOME PEA SIZE HAIL MIXED IN. REPORTED RELAYED BY KY3 TV
IN SPRINGFIELD.
&&
GIZZIThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 29, 4:43 PM CDT | Flash Flood Warning | SGF | Camden, Miller | 6 hr |
| May 29, 6:37 PM CDT | Severe Thunderstorm Warning | SGF | Greene | 23 min |
| May 29, 6:39 PM CDT | Severe Thunderstorm Warning | SGF | Dallas | 47 min |
| May 29, 6:49 PM CDT | Severe Thunderstorm Warning | SGF | Laclede | 41 min |
| May 29, 6:57 PM CDT | Severe Thunderstorm Warning | SGF | Greene | 40 min |
Nearby
Flash Flood Warnings in Missouri, 2006Every flash flood warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.